Publication List

  • K. Lu, A. Neamtu and B. Schmalfuss. On the Oseledets Splitting for infinite-dimensional random dynamical systems. Discrete and Continuous Dynamical Systems Series - B, Vol. 23, Issue 3, pp. 1219-1242, 2018. https://doi.org/10.3934/dcdsb.2018149 Pfeil

  • R. Hesse and A. Neamtu. Local mild solutions for rough stochastic partial differential equations. Journal of Differential Equations, Vol. 267, Issue 11, pp. 6480-6538, 2019. https://doi.org/10.1016/j.jde.2019.06.026 Pfeil

  • R. Hesse and A. Neamtu. Global solutions and random dynamical systems for rough evolution equations. Discrete and Continuous Dynamical Systems Series - B, 2020. https://doi.org/10.3934/dcdsb.2020029 Pfeil

  • C. Kuehn, A. Neamtu and A. Pein. Random attractors for stochastic partly dissipative systems. Submitted 2019. Preprint 25 pages: https://arxiv.org/pdf/1906.08594 Pfeil

  • C. Kuehn and A. Neamtu. Center manifolds for rough partial differential equations. Preprint 35 pages.

  • G. Dhariwal, F. Huber, A. Jüngel, C. Kuehn and A. Neamtu. Global martingale solutions for quasilinear SPDEs via the boundedness-by-entropy method. Preprint 33 pages: https://arxiv.org/pdf/1909.08892.pdf Pfeil

Book Chapter

-- AlexandraNeamtu - 02 Jul 2019
 
TUM Mathematik Rutschen TUM Logo TUM Schriftzug Mathematik Logo Mathematik Schriftzug Rutsche

picture math department

Impressum  |  Datenschutzerklärung  |  AnregungenCopyright Technische Universität München